Fuzzy cores and fuzzy balancedness

G. van Gulick, H.W. Norde

Research output: Contribution to journalArticleScientificpeer-review

Abstract

We study the relation between the fuzzy core and balancedness for fuzzy games. For regular games, this relation has been studied by Bondareva (Problemy Kibernet 10:119–139, 1963) and Shapley (Naval Res Logist Q 14: 453–460, 1967). First, we gain insight in this relation when we analyse situations where the fuzzy game is continuous. Our main result shows that any fuzzy game has a non-empty core if and only if it is balanced. We also consider deposit games to illustrate the use of the main result.
Original languageEnglish
Pages (from-to)131-146
JournalMathematical Methods of Operations Research
Volume77
Issue number2
DOIs
Publication statusPublished - 2013

    Fingerprint

Cite this